# SDR HALA2017072400213

- Difficulty date: July 21, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 29,246 hours, 4,628 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Condition: Inoperative
- Location: Apu Engine
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU VERIFICATION FAILED. APU FAULT AFTER START AT TOP OF DESCENT FL410. T/S PER A330 TSM 49-41-00-810-801-A. REPLACED BOTH APU LUBE AND SCAN FILTERS IAW A330 AMM 49-91-41. ALSO, REPLACED BOTH IGNITER PLUGS IAW A330 AMM 49-41-41. GROUND OPS CHECKED GOOD. RAN APU FOR 30 PLUS MINUTES AND LEAK CHECKED OK. BITE TESTED APU AND NO FAULT FOUND. ACFT OK FOR SERVICE.
